# SDR HEEA082436

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 19,976 hours
- System (JASC): 3442 · Weather Radar System
- Part: Control Head
- Part number: 4000038
- Part serial: 1370
- Condition: Intermittent
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VOLUME CONTROL INTERMITTENT. REPLACED VOLUME CONTROL, BAD VOLUME KNOB AND BAD TEST SWITCH AND BAD FACEPLATE.  BENCH CHECK GOOD.
